# SDR SWIA200820528

- Difficulty date: October 7, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 6,249 hours, 3,569 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT MLG PISTON BLISTERED BETWEEN AXLES.  REPAIRED PER CMM.
